# SDR DALA2020042002277

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 72,385 hours, 52,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS FROM SEAT ROW 22 TO 26 ARE INOPERABLE. MAINTENANCE REPLACED THE BATTERIES ON THE EMERGENCY LIGHT CHARGER ASSEMBLY PER MD88 AMM 33-53, AT SEAT LOCATION 24ED. OPERATIONAL CHECK WAS GOOD. (LP #7183164)
